# SDR JR2R20250218431

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 20,808 hours, 12,768 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 17032275425
- Condition: Gouged
- Location: Zone 500
- Part time: 20,808 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, #4 AILERON HINGE FITTING HAS GOUGE ON UPPER T/E
